Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 191, NWS Atlanta, GA

June 12, 2007Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2007, 9:11 PM EDT for Fulton County, Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2007, 9:11 PM EDT (01:11 UTC)
Expired
Jun 12, 2007, 9:31 PM EDT
In force
20 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Fulton County, GA

The radar

The Atlanta radar (KFFC), 24 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:23 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1447 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1447 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 130110
SVRFFC
GAC121-130145-
/O.NEW.KFFC.SV.W.0191.070613T0111Z-070613T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
911 PM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FULTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 945 PM EDT

* AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  FAIRBURN...MOVING SOUTH AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PALMETTO.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3352 8462 3352 8471 3365 8467 3367 8465
      3368 8459 3365 8446 3355 8447 3353 8457
      3350 8461

$$
1 follow-up statement
000 
WWUS52 KFFC 130131
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT TUE JUN 12 2007

GAC121-130141-
/O.CAN.KFFC.SV.W.0191.000000T0000Z-070613T0145Z/
FULTON GA-
931 PM EDT TUE JUN 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FULTON COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF SOUTH CENTRAL FULTON  COUNTY
AND SEVERE WEATHER IS NO LONGER EXPECTED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3352 8462 3352 8471 3365 8467 3367 8465
      3368 8459 3365 8446 3355 8447 3353 8457
      3350 8461

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:26 PM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 12, 6:26 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT TUE JUN 12 2007

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
MAIN FORECAST ISSUE THIS FORECAST PERIOD IS POSSIBILITY OF STRONG
TO SEVERE STORMS ACROSS MUCH OF THE FORECAST AREA THIS EVENING.
COLD POOL ALOFT WILL MOVE ACROSS NORTHEAST GEORGIA AND INTO
PORTIONS OF CENTRAL GEORGIA...INTO AN AREA OF ENHANCED
INSTABILITY WITH MUCAPES GREATER THAN 2000 AND LIFTED INDICES OF
-4 TO -6. CONVECTION HAS ALREADY DEVELOPED ACROSS THE NORTHEAST
GEORGIA MOUNTAINS THIS AFTERNOON...AND SIMILAR TO YESTERDAY THESE
STORMS SHOULD BUILD WESTWARD AS THEY TRACK SOUTH THROUGH THE FORECAST
AREA. MUCH OF NORTH AND CENTRAL GEORGIA HAS BEEN PLACED UNDER A
SEVERE THUNDERSTORM WATCH UNTIL 10 PM...WITH THE MAIN THREATS HAIL
UP TO 2 INCHES AND WIND GUSTS OF 70 MPH.

THE UPPER LEVEL LOW DROPPING THROUGH THE CAROLINAS WILL MOVE
ACROSS PORTIONS OF NORTHEAST AND EAST GEORGIA BEGINNING 00Z
TONIGHT...TRACKING OFF THE SOUTHEAST COAST BY 00Z THURSDAY.
SEVERAL WEAK IMPULSES NOTED IN NORTHERLY FLOW WHICH SETS UP ACROSS
THE FORECAST AREA DURING THE DAY ON THURSDAY. WILL CONTINUE CHANCE
OF MAINLY DIURNAL SHOWERS AND THUNDERSTORMS THROUGH THURSDAY AS
MOIST...WEAKLY UNSTABLE ATMOSPHERE REMAINS IN PLACE. AT THE
SURFACE...WEAK SURFACE BOUNDARY OVER SOUTH GEORGIA SINKS SOUTHWARD
TO NORTH FLORIDA BY TOMORROW MORNING SHIFTING THE FOCUS FOR ANY
STRONG TO SEVERE STORM DEVELOPMENT SOUTH OF OUR FORECAST AREA.
TEMPERATURES FORECAST TO BE NEAR NORMAL THROUGH THE SHORT TERM
PERIODS.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE UPPER LEVEL TROUGH REMAINS JUST OFF THE EAST COAST FRIDAY AND
EARLY SATURDAY...AND WEAK EMBEDDED IMPULSES WILL KEEP ENOUGH
INSTABILITY ACROSS THE FORECAST AREA TO WARRANT CHANCE OF AFTERNOON
CONVECTION ON FRIDAY WITH A SLIGHT CHANCE DURING THE MORNING HOURS
SATURDAY. UPPER LEVEL RIDGING BUILDS INTO THE SOUTHEAST
BEGINNING ON SUNDAY WITH DRIER AIR ACROSS THE FORECAST AREA.
EXTENDED MODELS DIVERGE ON HANDLING OF SHORTWAVE TOWARDS THE END
OF THE FORECAST CYCLE WITH GFS FASTER THAN ECMWF. ENOUGH AGREEMENT
BETWEEN MODELS TO WARRANT ISOLATED TO SCATTERED POPS MONDAY
AFTERNOON AND TUESDAY. EXTENDED PERIOD TEMPERATURES SHOWING A WARM
UP THROUGH THE WEEKEND WITH AFTERNOON HIGHS JUST ABOVE NORMAL ON
SUNDAY. MONDAY AND TUESDAY TEMPERATURES WILL BE HIGHLY DEPENDANT
UPON THE AMOUNT OF CLOUDS AND ANY CONVECTION THAT FIRES.

&&

.AVIATION...
MAIN CONCERN FOR THIS EVENING ARE THE THUNDERSTORMS CURRENTLY MOVING
THROUGH THE AREA. THERE HAVE BEEN A FEW ISOLATED THUNDERSTORMS
ACROSS THE ATL AREA...BUT WILL ONLY MENTION THUNDER THROUGH NO LATER
THAN 02Z. MOST WIDESPREAD AND INTENSE CONVECTION IS ASSOCIATED WITH
A COLD POOL ALOFT OVER NE GA/UPSTATE SOUTH CAROLINA. FEEL AHN WILL
BE IN FOR A ROUGH EVENING WITH AN EXTENDED PERIOD OF IFR CONDITIONS
POSSIBLE IN TSRA...AS NAM AND RUC ARE INDICATING A LARGE COMPLEX OF
THUNDERSTORMS FORMING NEAR THE COLD POOL TONIGHT OVER EAST GEORGIA.
MCN MAY SEE SOME THUNDERSTORM ACTIVITY FROM ROUGHLY 04 TO 08Z. THE
DISTANCE OF CSG FROM THE UPPER LEVEL WAVE WILL LIKELY KEEP
THUNDERSTORMS OUT OF THERE.

FOR TOMORROW...SEE NO NEED TO GO AGAINST NAM AND PERSISTENCE...AS
WEAK EASTERLY LOW LEVEL FLOW SHOULD RESULT IN ANOTHER MORNING OF IFR
CIGS BETWEEN 005 AND 010 FEET. WILL START THE CIGS AT 09Z AND CARRY
THROUGH 14Z. MODELS CONTINUE TO SHOW SIMILAR INSTABILITIES TO THIS
AFTERNOON FOR WEDNESDAY AFTERNOON...BUT MAINLY OVER CENTRAL
GEORGIA...SO WILL INTRODUCE VCTS TO CSG AND MCN TAFS AFTER 20Z...BUT
WILL LEAVE THEM OUT OF ATL AND AHN.

MG

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  85  63  83  64 /  50  20  20  40  20
ATLANTA         67  86  68  84  64 /  30  10  10  30  20
BLAIRSVILLE     57  84  59  76  58 /  30  20  20  40  20
CARTERSVILLE    62  87  62  85  63 /  30  10  10  30  20
COLUMBUS        70  88  67  87  66 /  30  10   5  20  10
GAINESVILLE     63  85  65  81  64 /  40  20  20  40  20
MACON           65  89  63  87  65 /  50  10  10  30  20
ROME            61  91  63  88  64 /  30  10  10  30  20
PEACHTREE CITY  60  86  60  84  63 /  30  10  10  30  20
VIDALIA         67  86  64  85  65 /  50  20  10  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50/12
Hazardous weather outlook, Jun 12, 4:31 PM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT TUE JUN 12 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
431 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT
SCATTERED THUNDERSTORMS...A FEW SEVERE...POSSIBLE THIS EVENING AND
TONIGHT ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL CONTINUE MOVING SOUTH THROUGH THE STATE
AS A LOW PRESSURE CENTER ROTATING ALONG THE FLORIDA PANHANDLE
SPREADS MOISTURE INTO PORTIONS OF NORTH AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING...HAIL AND
GUSTY WINDS.

.DISCUSSION...
A WEAK FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTH THROUGH THE STATE
TODAY AS A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE
CONTINUES TO SPREAD MOISTURE INTO MUCH OF NORTH AND CENTRAL GEORGIA.
WITH THE THE HEATING OF THE DAY...THE APPROACH OF AN UPPER LEVEL
DISTURBANCE...AND THE OLD FRONTAL BOUNDARY ACTING AS A FOCUSING
MECHANISM...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THIS EVENING INTO TONIGHT. WITH CAPES IN THE 1000 TO 2000 RANGE AND
LIFTED INDICES BETWEEN MINUS 2 AND MINUS 5. IN ADDITION...MODERATE
FLOW ALOFT WILL RESULT IN ENOUGH SHEAR TO ALLOW FOR ISOLATED SEVERE
THUNDERSTORMS THIS EVENING ACROSS NORTH GEORGIA. THIS ACTIVITY
WILL MOVE SOUTH...KEEPING A RISK FOR SEVERE THUNDERSTORMS ACROSS
CENTRAL GEORGIA OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY THROUGH
FRIDAY AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED FOR THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 12, 8:39 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             DULUTH                  34.00N 84.15W
06/12/2007  E0.75 INCH       GWINNETT           GA   PUBLIC

0744 PM     HAIL             SNELLVILLE              33.86N 84.01W
06/12/2007  E1.75 INCH       GWINNETT           GA   PUBLIC

0803 PM     HAIL             LITHONIA                33.71N 84.11W
06/12/2007  E2.50 INCH       DEKALB             GA   PUBLIC

&&

MGRIESIN
Special weather statement, Jun 12, 8:39 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EDT TUE JUN 12 2007

GAZ043-044-130115-
839 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN DOUGLAS AND SOUTHERN
FULTON COUNTIES UNTIL 915 PM EDT...

AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SWEETWATER CREEK STATE PARK TO COLLEGE
PARK...MOVING SOUTHWEST AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DOUGLAS
AND FULTON COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE SWEETWATER CREEK STATE PARK...EAST POINT...
COLLEGE PARK...DOUGLASVILLE...CHAPEL HILL...UNION
CITY...FAIRBURN...PALMETTO...AND FAIRPLAY.
Local storm report, Jun 12, 8:55 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     WINDER                  33.99N 83.72W
06/12/2007                   BARROW             GA   PUBLIC

            SIDING BLOWN OFF A HOUSE.

0551 PM     HAIL             DOUGLASVILLE            33.75N 84.75W
06/12/2007  E0.75 INCH       DOUGLAS            GA   PUBLIC

0620 PM     HAIL             HELEN                   34.70N 83.72W
06/12/2007  E0.75 INCH       WHITE              GA   PUBLIC

0645 PM     HAIL             JEFFERSON               34.13N 83.60W
06/12/2007  E1.00 INCH       JACKSON            GA   PUBLIC

            QUARTER SIZED HAIL REPORTED AT HWY 82 AND 129.

0700 PM     HAIL             WINDER                  33.99N 83.72W
06/12/2007  E0.75 INCH       BARROW             GA   LAW ENFORCEMENT

            REPORTED PENNY TO QUARTER SIZED HAIL.

0700 PM     TSTM WND DMG     N WINDER                33.99N 83.72W
06/12/2007                   BARROW             GA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN BETWEEN 7 AND 730PM IN THE NORTHERN
            PORTION OF THE COUNTY.

0730 PM     HAIL             LAWRENCEVILLE           32.19N 84.24W
06/12/2007  E1.25 INCH       SCHLEY             GA   PUBLIC

            PENNY TO HALF DOLLAR SIZED REPORTED.

0735 PM     HAIL             LAWRENCEVILLE           33.95N 83.99W
06/12/2007  E1.75 INCH       GWINNETT           GA   PUBLIC

0740 PM     HAIL             LAWRENCEVILLE           33.95N 83.99W
06/12/2007  E1.25 INCH       GWINNETT           GA   PUBLIC

0745 PM     HAIL             CUMMING                 34.21N 84.14W
06/12/2007  E0.88 INCH       FORSYTH            GA   PUBLIC

0745 PM     HAIL             SNELLVILLE              33.86N 84.01W
06/12/2007  E0.88 INCH       GWINNETT           GA   PUBLIC

            REPORTED FROM A LOCATION OFF HWY 78.

0750 PM     HAIL             ALPHARETTA              34.07N 84.27W
06/12/2007  E1.75 INCH       FULTON             GA   PUBLIC

0750 PM     HAIL             ALPHARETTA              34.07N 84.27W
06/12/2007  E0.88 INCH       FULTON             GA   PUBLIC

0750 PM     HAIL             ALPHARETTA              34.07N 84.27W
06/12/2007  E0.75 INCH       FULTON             GA   PUBLIC

0800 PM     HAIL             LAWRENCEVILLE           33.95N 83.99W
06/12/2007  E1.25 INCH       GWINNETT           GA   PUBLIC

0800 PM     HAIL             ALPHARETTA              34.07N 84.27W
06/12/2007  E0.75 INCH       FULTON             GA   PUBLIC

0805 PM     HAIL             DULUTH                  34.00N 84.15W
06/12/2007  E0.25 INCH       GWINNETT           GA   PUBLIC

            REPORTED NEAR PLEASANT HILL ROAD.

&&

GRIFFITH
Local storm report, Jun 12, 9:01 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             CONYERS                 33.66N 84.01W
06/12/2007  E1.75 INCH       ROCKDALE           GA   PUBLIC

0822 PM     HAIL             2 SW CONYERS            33.64N 84.04W
06/12/2007  E0.75 INCH       ROCKDALE           GA   PUBLIC

0823 PM     HAIL             1 S CONYERS             33.65N 84.01W
06/12/2007  E0.75 INCH       ROCKDALE           GA   PUBLIC

&&

MGRIESIN
Local storm report, Jun 12, 9:04 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
904 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     ATLANTA                 33.76N 84.42W
06/12/2007                   FULTON             GA   EMERGENCY MNGR

            NUMEROUS TREE REPORTED DOWN ACROSS THE CITY OF ATLANTA

&&

MGRIESIN
Special weather statement, Jun 12, 9:06 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT TUE JUN 12 2007

GAZ050-130145-
906 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
GREENE COUNTY UNTIL 945 PM EDT...

AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRESHAMVILLE...MOVING SOUTH AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GREENE COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE PENFIELD...GRESHAMVILLE...GREENSBORO AND VEAZEY. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:30 PM EDTSevere Thunderstorm WarningFFCHenry45 min
Jun 12, 9:14 PM EDTSevere Thunderstorm WarningFFCHenry31 min
Jun 12, 9:21 PM EDTSevere Thunderstorm WarningFFCPutnam39 min
Jun 12, 9:23 PM EDTSevere Thunderstorm WarningFFCSpalding52 min
Jun 12, 9:42 PM EDTSevere Thunderstorm WarningFFCLamar48 min
Jun 12, 10:09 PM EDTSevere Thunderstorm WarningFFCUpson47 min
Jun 12, 10:39 PM EDTSevere Thunderstorm WarningFFCTalbot36 min
Jun 12, 11:24 PM EDTSevere Thunderstorm WarningFFCEmanuel23 min
Jun 13, 1:10 AM EDTSevere Thunderstorm WarningFFCStewart35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.